I've been on Nuvigil for 5 years for narcolepsy and to help with adhd. It's worked very well but recently I've been very depressed and my depression has overpowered the nuvigil to work properly. So my doctor put me on Brintellix 5mg for 1 week then go up to 10mg. I'm on day 3 of taking it and I have nausea 20 mins after I take it. Will the nausea go away eventually? Otherwise, I've noticed a huge change in my mood and sleep. It's worked great so far aside from the nausea.
How long does the nausea last? Are there instructions about taking it with or without food?
You could try taking some OTC med like Bonine (Meclizine) / Dramamine Less-Drowsy version (it's main ingredient is also Meclizine Hcl) about a half hour to hour before taking the Brintellix. Hopefully it would give you some relief at least for temporary use. If the nausea does not let up after another week or so, please call your doctor and discuss your symptoms with him/her.
I take Brintellix and can say that the nausea should subside gradually as you continue. If you are still having problems a couple of weeks in, let the doctor know. I take mine first thing in the morning and eat shortly after. I recommend trying it with food, also.
I've been on 5 mg for onweek one now and will be for another before going to 10 mg. Nausea began yesterday. I also take NUVIGIL. Don't know if I should call about this.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Apr 2018 • 12 answers
Updated 2 Nov 2015 • 1 answer
Updated 31 Oct 2015 • 1 answer
Updated 15 Jun 2016 • 2 answers
Updated 1 Jul 2017 • 1 answer